A Typical Day in My Life

I love a good peek into someone’s day. Routines are fascinating to me and I’m always surprised by how differently families operate when I chat with my girlfriends. We’re all in our mid-30’s with 2ish kids, how are we running our lives completely different? The good news is, there is not one right way to spend your day. Here’s a little peek into mine!

5:30am My alarm goes off and I snooze anywhere from 1-3 times before I finally give up and decide to wake up.

5:39am I grab my phone and check any notifications that have come in overnight. I usually browse a few apps until I feel like I’m ready to get out of bed.

5:50am I put on my Apple watch, brush my teeth, and get dressed in athletic wear.

6:00am Baxter {our dog} and I make our way downstairs. I do a quick clean up of the kitchen to put away any clutter that somehow accumulated overnight and start a pot of coffee.

6:10am I make my way into the living room, roll out my yoga mat and start an Orange Theory At Home workout. I typically aim to do at least 30 minutes of that days workout so I can close my exercise ring before the day really begins.

6:45am I unload the dishwasher and then load it with any dirty dishes from the sink. I feed the dog and try to drink a bit more water before I pour my first cup of coffee.

6:55am I head upstairs to shower. I typically only wash my hair once/week on Thursday before we shoot photos for the blog. Otherwise I’ll pull it back, put on a headband, and then complete my morning skincare routine and apply a bit of makeup. As long as everyone’s still sleeping I’ll get dressed for the day.

7:15am By this time Annabelle is usually awake and if she’s not I’ll wake her up. I make her breakfast which almost always consists of dry cereal and a cup of milk. After she’s gotten dressed and brushed her teeth she can watch a show until it’s time to leave for school. If we didn’t make the girls lunches the night before, I start assembling them now. I also reheat my coffee.

7:30am Jojo wakes up anytime between 7:30 and 8am. I get her out of her crib and get her dressed for the day. Then she gets breakfast too which is also usually dry cereal and milk but sometimes she’ll choose a waffle. Either way she joins Annabelle and watches a show until it’s time to leave for school.

8:10am I give the girls a 10 minute warning to put their shoes on and pack up their lunches and water bottles into their backpacks.

8:20am We leave for school. We’re usually in the car line at Annabelle’s school just before 8:30am and then I drop Jojo off afterwards. Luckily their schools are very close to each other so it’s an easy trip for all of us.

8:45am If I’m in the mood I’ll swing by Starbucks, otherwise I’ll head home or run a quick errand.

9am With a fresh coffee in hand I open my computer and start my day. I usually don’t start meetings until 9:30 or later so I’ll go through my email and try to get through as many open items as possible.

9:30am – 3:30pm Every day is different for me. Sometimes I’m in back to back meetings, other days I have a few breaks throughout the day. If I have a meeting I’m able to just listen in on and don’t have to be in front of my computer for, I’ll take the dog for a walk or try to fold some laundry. Otherwise I’ll try to check something off my weekly cleaning list or eat lunch during any breaks between calls.

3:30pm Ken and I trade off on picking the girls up from school, depending on who has less conflicts. If Ken goes to get them I usually head down to the kitchen to continue working from there for the rest of the day.

4pm The girls are home and always hungry. We grab a snack and they read, do arts and crafts, watch a show, or if Ken and I can step away from our computers we’ll take them outside to play.

5pm I pour a glass of wine and get started on dinner. I try to make meals that don’t take longer than 30 minutes to prepare and lately Annabelle loves to help which is sweet and fun and only a little bit challenging.

5:30pm We eat dinner as a family.

5:31pm Jojo is done with her dinner and runs away from the table.

5:32pm Ken and I negotiate with Jojo to eat just one bite of food. There’s usually at least one time out that follows this negotiation.

5:45pm We clear the table and do our best to clean up the kitchen. Sometimes we leave the mess and deal with it later depending on the girls moods.

6pm Depending on the weather we usually go outside or take a walk. Otherwise we’ll go upstairs and play in the playroom or one of the girls rooms.

6:30pm Bath time! We usually do a bath every other night, and Annabelle alternates between a bath and a shower depending on her mood.

6:45pm Pajamas, brush teeth, and start winding down for bed.

7pm I read Jojo books in her room while Annabelle grabs a snack and watches a show before bed.

7:30pm I rock Jojo for a few minutes until she’s sleepy and then lay her in her crib for the night.

7:45pm I walk down to my bathroom and complete my nightly skincare routine.

8pm We start Annabelle’s bedtime routine. Typically she chooses Ken to put her to bed because he’s more patient than me and agrees to lay with her until she falls asleep. I finish cleaning up the kitchen if it’s still dirty from dinner {it usually is}, switch out any laundry, pickup toys, and then open my laptop.

8:30pm I work until I’m tired which is usually an hour but could be more or less depending on the day.

9:30pm I lay in bed and scroll social media until I’m really tired. I tell myself that tomorrow I’m going to start reading before bed instead of staring at my phone.

10pm Lights out.

Where I shop

Hello!

I'm Liz. This is where I share attainable fashion, simple beauty, fun things to do with your family, and anything that makes a moms life easier. I'm so glad you're here!

Leave a Comment